# SDR DALA2017041503039

- Difficulty date: April 14, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CARGO, BS 500D - 500E, LEFT BAFFLE HAS CORROSION AT NUTPLATE LOCATIONS.  MAINTENANCE REPLACED THE BAFFLE IAW SRM 51-40-02-0G, PAGE 2, PARA 4,  & DWG 143A7505, REV A.
